RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2005, Volume 17, Number 4, Pages 53–61 (Mi mm179)  

This article is cited in 2 scientific papers (total in 2 papers)

The diffraction of TE wave on a 2D perfectly conducting grating

D. L. Golovashkinab

a S. P. Korolyov Samara State Aerospace University
b Image Processing Systems Institute

Abstract: The work is devoted to the application of the finite-difference scheme to the solution of the Maxwell equations for modeling the diffraction of the electromagnetic TE wave on a 2D perfectly conducting grating. Comparison with the familiar mode method of modeling is made.

Full text: PDF file (631 kB)

Bibliographic databases:
Received: 07.06.2004

Citation: D. L. Golovashkin, “The diffraction of TE wave on a 2D perfectly conducting grating”, Matem. Mod., 17:4 (2005), 53–61

Citation in format AMSBIB
\Bibitem{Gol05}
\by D.~L.~Golovashkin
\paper The diffraction of TE wave on a 2D~perfectly conducting grating
\jour Matem. Mod.
\yr 2005
\vol 17
\issue 4
\pages 53--61
\mathnet{http://mi.mathnet.ru/mm179}
\zmath{https://zbmath.org/?q=an:1080.78501}


Linking options:
  • http://mi.mathnet.ru/eng/mm179
  • http://mi.mathnet.ru/eng/mm/v17/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. L. Golovashkin, N. L. Kazanskii, “Dekompozitsiya setochnoi oblasti pri raznostnom reshenii uravnenii Maksvella”, Matem. modelirovanie, 19:2 (2007), 48–58  mathnet  zmath
    2. D. L. Golovashkin, “Postanovka izluchayuschego usloviya pri modelirovanii raboty tsilindricheskikh difraktsionnykh opticheskikh elementov metodom raznostnogo resheniya uravnenii Maksvella”, Matem. modelirovanie, 19:3 (2007), 3–14  mathnet  zmath
  • Математическое моделирование
    Number of views:
    This page:408
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020